# SDR SWAA2024011240321

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 25,239 hours, 12,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXIT DOOR EMERGENCY LIGHT IS INOP.<[01] REPLACED TERMINAL FOR LEFT AFT DOOR EMERGENCY LIGHT IAW SWPM 20-30-11
